# SDR DALA2022092906398

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 4,544 hours, 2,193 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 8305 - ATB - DUE TO NUMBER 2 HYDRAULIC QTY ZERO AND HYDRAULIC PRESSURE LOW. ATC DECLARED EMERGENCY FOR THE FLIGHT. CORRECTIVE ACTION: TIGHTENED PYLON HYDRAULIC CONNECTION FITTING AND REPLACED THE NUMBER 2 ENGINE DRIVEN PUMP. (LP# 9160248)
